# SDR MK1Y20220515003

- Difficulty date: May 15, 2022
- Submitted: May 15, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 50,897 hours, 22,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION A DENT DAMAGE CAUSED TO THE AFT PRESSURE BULKHEAD WEB 6" AFT OF STA 1582, 6 O'CLOCK.
